Bulletin of the American Mathematical Society

Review: Opere Matematiche di Eugenio Beltrami

E. Study

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 16, Number 3 (1909), 147-149.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183420548

Citation

Study, E. Review: Opere Matematiche di Eugenio Beltrami. Bull. Amer. Math. Soc. 16 (1909), no. 3, 147--149. https://projecteuclid.org/euclid.bams/1183420548


Export citation